MathSciNet Relay Station
MathSciNet bibliographic data
MR276981 (43 #2719) 57.01
Weller, Glenn P. Locally flat imbeddings of topological manifolds in codimension three. Trans. Amer. Math. Soc. 157 1971 161–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement